# SDR 2005FA0000052

- Difficulty date: May 15, 2004
- Submitted: January 27, 2005
- Operation: General aviation
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- Aircraft time: 26,254 hours, 31,575 cycles
- Engine: Garrtt TPE33111U
- System (JASC): 2100 · Air Conditioning System
- Part: Vane
- Part number: 22008681
- Condition: Failed
- Location: Cabin Air
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MRR-M04-10,  AIRCRAFT FILLED WITH SMOKE DURING LANDING.  CREW TAXIED IN WITH NO FURTHER INCIDENT.  SUSPECT ACM COOLING TURBINE FAILURE.  INITIALLY DEFERRED THE NR 1 ACM, DURING TROUBLESHOOTING, FOUND THE DESWIRL VANE CENTER SUPPORT STRUTS HAD ALL FAILED.  REPLACED ACM ASSEMBLY, DUE TO FAILURE OF THE INLET AIR DESWIRL VANE SUPPORT STRUTS.  THE CENTER CONE HAD SHIFTED DUE TO THE BROKEN SUPPORT STRUTS.  THIS CAUSED DECREASED AIRFLOW, LEADING TO HIGHER TEMPERATURES, CAUSING SMOKE IN THE CABIN.  THIS PART IS A LOW FAILURE ITEM.  THE NEW PART USED TO REPLACE IS A PMA PART THAT IS ALUMINUM, NOT THE COMPOSITE COMPOSITION OF THE OLD PART. (K)
